Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Eigenvalues and functional equations


Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 8 (1957), 68-72
MSC: Primary 15.00; Secondary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0099999-X
MathSciNet review: 0099999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, The theory of dynamic programming, Bull. Amer. Math. Soc vol. 60 (1954) pp. 503-516. MR 0067459 (16:732c)
  • [2] -, Dynamic programming and a new formalism in the calculus of varia tions,'' Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 231-235. MR 0061289 (15:804f)
  • [3] -, On a class of variational problems, Quarterly of Applied Mathematics, (to appear).
  • [4] W. Karush, An iterative method for finding characteristic vectors of a symmetric matrix, Pacific Journal of Mathematics vol. 1 (1951) pp. 233-248. MR 0044217 (13:388b)
  • [5] C. Lanzcos, An iteration method for the solution of the eigenvalue problem of linear differential and integral operators, Journal of Research of the National Bureau of Standards vol. 45 (1950) pp. 255-282. MR 0042791 (13:163d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00, 34.00

Retrieve articles in all journals with MSC: 15.00, 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0099999-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society